# SDR SWAA2024101533503

- Difficulty date: September 2, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR 2024-558774<[01] REPLACED ANGLE AND FASTENERS LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG #411A2119 SHEET 71 REV-. TOOL USED ELECTRONIC CALIPER P/N:500-752-20; S/N:B16101265 AND DUE DATE 06-DEC-24.;[02] REPLACED ANGLE AND FASTENERS LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG #411A2119 SHEET 71 REV-. TOOL USED ELECTRONIC CALIPER P/N:500-752-20; S/N:B16101265 AND DUE DATE 06-DEC-24.
